# SDR SWIA202158185

- Difficulty date: April 5, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE CENTER WING LOWER PLANK IS CHAFED AT 2 LOCATIONS ALONG ITS AFT END, JUST INBOARD OF LBL 45 AND JUST INBOARD OF RBL 45, BOTH LOCATIONS ARE BELOW THE AFT SPAR.     (C-CHECK RO 5/16/2021)    REPAIRED THE CENTER WING LOWER PLANK  CHAFE AT 2 LOCATIONS ALONG ITS AFT END, JUST INBOARD OF LBL 45 AND JUST INBOARD OF RBL 45, BOTH LOCATIONS ARE BELOW THE AFT SPAR. REF REO 601R-57-21-3459 REV -- DATED 2021-04-13 COMPLIED WITH 28-900-1000-SKY AND 51-900-1003-SKY .LEAK CHECKS GOOD AND SEE CONTINUATION CARD FOR DETAILS
